# SDR AALA20170109038

- Difficulty date: January 9, 2017
- Submitted: January 12, 2017
- Operation: Air carrier
- Aircraft: N928NN
- Make and model: Boeing 737823
- Aircraft serial: 31172
- Aircraft time: 11,549 hours, 4,566 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

AIRCRAFT WAS GROUNDED. CREW ABORTED TAKEOFF AT 120 KNOTS DUE TO TAKEOFF CONFIGURATION LIGHT ILLUMINATION. ACCOMPLISHED TAKEOFF WARNING BITE TEST IAW AMM 31-51-00. NO FAULTS NOTED.
